# SDR ASAA2013071495602

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,035 hours, 5,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL A/C WITH LT PACK DISPLAYED ON A/C PANEL, RESETS WHEN PRESS MASTER CAUTION BUTTON.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST OF THE PACK/ZONE TEMP CONTROLLERS. FOUND TCV FAULT ON THE NR 1 CONTROLLER.  RESET FAULT, RAN AIR CONDITIONING PACKS. SYSTEM OPS NORMAL. GROUND VERIFICATION GOOD REF FIM 21-62, TASK 801.
